Discrete Mathematics and Applications
Heft
Lizenziert
Nicht lizenziert Erfordert eine Authentifizierung

Band 33, Heft 4

Veröffentlichen auch Sie bei De Gruyter Brill

Inhalt
  • Öffentlich zugänglich
    Frontmatter
    18. August 2023
    Seiten: i-iii
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    On distance-regular graphs Γ of diameter 3 for which Γ3 is a triangle-free graph
    18. August 2023
    Aleksandr A. Makhnev, Wenbin Guo
    Seiten: 199-204
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Limit theorems for the maximal tree size of a Galton – Watson forest in the critical case
    18. August 2023
    Elena V. Khvorostianskaia
    Seiten: 205-217
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Short complete diagnostic tests for circuits with two additional inputs in some basis
    18. August 2023
    Kirill A. Popkov
    Seiten: 219-230
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Nonlinearity of functions over finite fields
    18. August 2023
    Vladimir G. Ryabov
    Seiten: 231-246
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    The limit joint distributions of statistics of three tests of the NIST package
    18. August 2023
    Maksim P. Savelov
    Seiten: 247-257
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    On properties of multiaffine predicates on a finite set
    18. August 2023
    Svetlana N. Selezneva
    Seiten: 259-267
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    On the universality of product for classes of linear functions of two variables
    18. August 2023
    Andrey A. Voronenko
    Seiten: 269-271

Heruntergeladen am 30.11.2025 von https://www.degruyterbrill.com/journal/key/dma/33/4/html?lang=de
Button zum nach oben scrollen